Alert archive / Louisiana / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 2, NWS Lake Charles, LA

January 10, 2008Cameron Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 10, 2008, 1:20 PM CST for Cameron Parish, Vermilion Parish, Louisiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 10, 2008, 1:20 PM CST (19:20 UTC)
Expired
Jan 10, 2008, 2:00 PM CST
In force
40 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Cameron Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 85 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-01-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-01-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1151 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLCH 101920
SVRLCH
LAC023-113-102000-
/O.NEW.KLCH.SV.W.0002.080110T1920Z-080110T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
120 PM CST THU JAN 10 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITY OF ROCKEFELLER WILDLIFE RANGE...
  WESTERN VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...PECAN ISLAND...FORKED ISLAND...

* UNTIL 200 PM CST

* AT 118 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROCKEFELLER WILDLIFE RANGE...AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FORKED ISLAND BY 200 PM CST...

TORNADOES CAN OCCUR WITH SEVERE THUNDERSTORMS WITH LITTLE OR NO 
WARNING. TAKE SHELTER IMMEDIATELY IF A TORNADO IS SPOTTED. 

LAT...LON 3000 9225 2956 9214 2956 9219 2954 9223
      2960 9270 2959 9275 2961 9276 2962 9281
      2972 9288
TIME...MOT...LOC 1920Z 245DEG 32KT 2968 9274

$$

BRAZZELL
1 follow-up statement
000 
WWUS54 KLCH 101935
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
135 PM CST THU JAN 10 2008

LAC023-113-102000-
/O.CON.KLCH.SV.W.0002.000000T0000Z-080110T2000Z/
CAMERON LA-VERMILION LA-
135 PM CST THU JAN 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CST
FOR WESTERN VERMILION AND SOUTHEASTERN CAMERON PARISHES...

AT 131 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES EAST OF ROCKEFELLER WILDLIFE RANGE...MOVING EAST AT
20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PECAN ISLAND BY 200 PM CST...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 2999 9226 2956 9214 2956 9219 2954 9223
      2960 9270 2959 9275 2961 9276 2962 9281
      2971 9282
TIME...MOT...LOC 1935Z 272DEG 20KT 2964 9262

$$

BRAZZELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 10, 11:21 AM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 10, 11:21 AM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 AM CST THU JAN 10 2008

.DISCUSSION...SO FAR SO GOOD THIS MORNING. OUR CWA HAS SERVED AS
THE BREEDING GROUND FOR STORMS THAT HAVE LATER GONE ON TO ACQUIRE
SUPERCELLULAR AND/OR TORNADIC CHARACTERISTICS ONCE THEY HAVE
DEPARTED TO THE EAST OR NORTHEAST. INDEED...LOW LEVEL HELICITY
VALUES DEFINITELY TREND HIGHER FROM WEST TO EAST ACROSS THE
FORECAST AREA...WITH NEARLY WEST SFC WINDS OVER EASTERN
TEXAS...AND NEARLY SOUTH SFC WINDS OVER THE ATCHAFALAYA BASIN.

HAVE ADJUSTED MOST GRIDS TO ACCOUNT FOR LATEST RADAR/SATELLITE
TRENDS. ALSO ADDED A MENTION OF FOG ALONG THE NEARSHORE WATERS AND
INLAND INTO COASTAL SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS BASED
ON RIVER PILOT REPORTS. FOG WILL BE SWEPT AWAY FROM WEST TO EAST
AS THE PRE-FRONTAL TROF MOVES THROUGH. UPDATED PRODUCTS ALREADY
SENT.

&&

.PREV DISCUSSION... /ISSUED 751 AM CST THU JAN 10 2008/

UPDATE...UPDATED GRIDS/ZONES TO ACCOUNT FOR RECENTLY ISSUED
TORNADO WATCH 16. CONVECTION DEVELOPING AS EXPECTED...NO OTHER
CHANGES WITH THIS UPDATE.

PREV DISCUSSION... /ISSUED 400 AM CST THU JAN 10 2008/

DISCUSSION...LATEST SFC ANALYSIS SHOWS 1001MB LOW PRESSURE OVER
CNTL OK WITH A FRONTAL BOUNDARY STRETCHING BACK ACROSS THE TX
PANHANDLE. MEANWHILE A WARM FRONT HAS MOVED BACK NORTH FROM THE GULF
AND IS CURRENTLY BISECTING OUR AREA FROM SW TO NE. VERY MOIST
DEWPOINTS ARE ACCOMPANYING THE WARM FRONT WITH READINGS GENERALLY
IN THE 60S...CERTAINLY BEING AIDED BY 30 KT LLJ PER AREA 88DS. WATER
VAPOR IMAGERY SHOWS A STRONG SHORTWAVE CROSSING THE SRN PLAINS
ATTM. REGIONAL 88DS SHOWING SPOTTY LIGHT RW DEVELOPING FROM NEAR
GALVESTON BAY NWD ACROSS THE PINEY WOODS REGION TO THE MISSISSIPPI
DELTA OF AR/WRN TN. SOME ELEVATED CONVECTION NOTED TO OUR N ACROSS
N-CNTL LA. CLOSER TO HOME MOST STATIONS HAVE SPENT THE NIGHT IN
THE SOUP WITH VISIBILITIES AOB A MILE FOR MUCH OF THE NIGHT. FOG
WAS DENSE IN MANY AREAS EARLIER THIS MORNING BUT VISIBILITIES HAVE
COME UP OVER THE PAST COUPLE OF HOURS AT ALL BUT MY SERN ZONES. AS
GRADIENT TIGHTENS AND WINDS INCREASE TOWARD SUNRISE EXPECT THESE
AREAS WILL HAVE IMPROVING CONDITIONS AS WELL AND NO ADVISORIES ARE
EXPECTED ATTM.

NOT MUCH TO ADD TO INHERITED GRIDS/ZONES AS PREVIOUS THINKING REMAINS
IN TACT AND DEVELOPING SITUATION IS EVOLVING AS EXPECTED.
SHORTWAVE OVER THE PLAINS WILL CONTINUE TO OPEN UP AND EJECT NEWD.
DEEPENING SFC LOW WILL RACE NE WITH IS PULLING A STRONG COLD FRONT
ACROSS MOST OF THE FORECAST AREA THIS AFTERNOON. FRONT SHOULD GET
INTO THE BEAUMONT AREA AROUND 17Z...ALEXANDRIA AND LAKE CHARLES
AROUND 19Z OR SO...ACADIANA BY 23Z...AND EXIT THE EXTREME SERN
ZONES AROUND 03Z. SOME CONVECTION IS EXPECTED TO BE ONGOING AHEAD
OF THE FRONT OR AT LEAST TO ACCOMPANY THE FRONT WHEN IT GETS INTO
THE WRN ZONES. HOWEVER RAPID DEVELOPMENT OF CONVECTION...QUITE
POSSIBLY DEVELOPING INTO A SQUALL LINE...IS EXPECTED THIS
AFTERNOON AS THE FRONT GETS INTO THE CNTL AND ESPECIALLY THE ERN
ZONES WHERE ADDITIONAL GULF MOISTURE WILL BE TAPPED AND
INSTABILITY IS LIKELY TO BE GREATEST. LOW-LVL WINDS ARE EXPECTED
TO BECOME MORE UNIDIRECTIONAL OVER THE COURSE OF THE DAY...BUT
SPEEDS ARE LIKELY TO INCREASE TO 40-50 KNOTS AT H8. COULD BE
ENOUGH HELICITY AHEAD OF THE FRONT TO SPAWN A FEW TORNADOES...
AGAIN WITH MAIN THREAT ACROSS ACADIANA...BUT MOST LIKELY FORM OF
SEVERE WEATHER TODAY WILL BE DAMAGING WIND GUSTS. SEVERE WORDING
IS IN THE GRIDS/ZONES FOR THE SERN 1/2 OF THE AREA AND WILL
HIGHLIGHT AGAIN IN THE HWO LATER THIS MORNING.

HAVE TAPERED OFF POPS THIS EVENING OVER THE SERN 1/2 OF THE AREA
AS THE FRONT MOVES OUT AND DRY NWRLY FLOW TAKES OVER THROUGH THE
COLUMN. A MUCH QUIETER FORECAST FOR THE REMAINDER OF THE 7-DAY
PERIOD THANKS TO A GENERAL TROFFING OVER THE ERN CONUS. A SERIES
OF SHORTWAVES ARE PROGGED TO ROUND THE BASE OF THE TROF ALTHOUGH
SUFFICIENT MOISTURE REMAINS TO OUR NORTH FOR EACH OF THESE SYSTEMS
AND THUS NO POPS ARE IN THE FORECAST THROUGH THE EARLY PART OF THE
WEEK. BY MID-WEEK A MORE ZONAL FLOW TAKES OVER ALOFT AND A LITTLE
MOISTURE IS PROGGED TO AVAILABLE FOR A FRONTAL PASSAGE ON
WEDNESDAY. HAVE GONE WITH CHANCE POPS FOR THIS SYSTEM.

AVIATION...LIFR TO IFR VISIBILITIES...WITH VLIFR CEILINGS...TO
CONTINUE THROUGH SUNRISE BEFORE CONDITIONS IMPROVE. LOW CEILINGS
AND CONVECTION WILL BE PRIMARY AVIATION PROBLEMS FOR TODAY UNTIL
THE FRONT MOVES THROUGH THIS AFTERNOON/EVENING (SEE ABOVE FOR
RELATIVE TIMING OF FROPA).

MARINE...SCEC HAS BEEN RAISED FOR SOME OF THE WATERS FOR TODAY
BASED ON STRONG SRLY FLOW AHEAD OF THE FRONT...OR STRONG OFFSHORE
FLOW IN THE WAKE OF IT. ANYWAY EXPECT STRONG NRLY WINDS FOR ALL
THE WATERS TONIGHT BEHIND THE FRONT...RELAXING TOMORROW AS HIGH
PRESSURE APPROACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  71  45  63  42 /  60  20   0  10
KBPT  70  43  64  43 /  40  10   0  10
KAEX  69  40  62  37 /  60  20   0  10
KLFT  72  46  62  40 /  70  40  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...TORNADO WATCH UNTIL 4 PM CST THIS AFTERNOON FOR LAZ029-032-033.
TX...NONE.
GM...NONE.

&&

13
Hazardous weather outlook, Jan 10, 4:30 AM CST, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 AM CST THU JAN 10 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-111030-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
430 AM CST THU JAN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL CROSS THE AREA TODAY...WITH SHOWERS AND
THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF AND ALONG IT. SHOWERS
AND STORMS WILL BE MOST NUMEROUS ACROSS SOUTH-CENTRAL AND EAST-
CENTRAL LOUISIANA AS THE FRONT TAPS INTO DEEPER GULF MOISTURE IN
THESE AREAS. FORECAST WIND PROFILES ACROSS THE AREA ALONG AND
RIGHT OF A LINE FROM CAMERON TO MARKSVILLE SHOW THE CAPABILITY OF
SOME OF THE STORMS TO REACH SEVERE LIMITS LATER THIS MORNING INTO
THE AFTERNOON. A FEW TORNADOES ARE POSSIBLE IN THESE AREAS...
HOWEVER THE MAIN THREAT FROM THE STORMS WILL BE DAMAGING STRAIGHT
LINE WINDS IN EXCESS OF 60 MPH. HEAVY RAINS ON THE ORDER OF 2 TO 3
INCHES WILL ALSO BE LIKELY ACROSS THESE AREAS INTO THE AFTERNOON.

A FEW SHOWERS WILL LINGER BEHIND THE FRONT ONCE IT EXITS THE AREA
THIS EVENING. IN ITS WAKE...COOL BREEZY CONDITIONS CAN BE EXPECTED
LATER TONIGHT.

MODERATE SOUTHERLY WINDS ARE EXPECTED ON THE COASTAL WATERS TODAY
AHEAD OF THE FRONT... AND SMALL CRAFT SHOULD EXERCISE CAUTION IF
VENTURING OUT INTO THE GULF. STRONG NORTHERLY WINDS ARE LIKELY TO
DEVELOP OVER THE WATERS ONCE THE FRONT PASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DRY WEATHER IS EXPECTED THROUGH MUCH OF THE PERIOD. A CHANCE OF
SHOWERS AND THUNDERSTORMS RETURNS TO THE FORECAST ON WEDNESDAY AS
ANOTHER FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

25

In the hours before

Special weather statement, Jan 10, 10:28 AM CST, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1028 AM CST THU JAN 10 2008

LAZ042-043-101715-
ACADIA-JEFFERSON DAVIS-
1028 AM CST THU JAN 10 2008

...STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL AND GUSTY
WINDS OVER SOUTHWESTERN ACADIA PARISH...SOUTHERN JEFFERSON DAVIS
PARISH...

AT 1021 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
STORM ABOUT 11 MILES SOUTH OF WELSH...MOVING NORTHEAST AT 30 MPH.

IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED
AUTOMOBILE.

JT
Special weather statement, Jan 10, 11:51 AM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1151 AM CST THU JAN 10 2008

LAZ042-043-101830-
ACADIA-JEFFERSON DAVIS-
1151 AM CST THU JAN 10 2008

...STRONG STORMS WITH SMALL HAIL AND GUSTY WINDS OVER WESTERN ACADIA
PARISH...EAST CENTRAL JEFFERSON DAVIS PARISH...

AT 1144 AM CST...NATIONAL WEATHER SERVICE RADAR INDICATED A STRONG
THUNDERSTORM OVER JENNINGS...MOVING NORTHEAST AT 35 MPH.

IF YOU ARE OUTDOORS...TAKE SHELTER IN A BUILDING OR ENCLOSED
AUTOMOBILE.

JT
Local storm report, Jan 10, 12:04 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1204 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     JENNINGS                30.22N 92.66W
01/10/2008                   JEFFERSON DAVIS    LA   LAW ENFORCEMENT

            SHERIFF REPORTS ROOF BLOWN OFF OF TRAILER NEAR AIRPORT.

&&

MOGGED
Local storm report, Jan 10, 12:40 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1240 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     MARINE TSTM WIND 19 SSE CONSTANCE BEACH  29.50N 93.51W
01/10/2008  M40 MPH          GMZ450             LA   PUBLIC

            MEASURED BY PLATFORM WEST CAMERON 130.

&&

RC
Local storm report, Jan 10, 1:17 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
117 PM CST THU JAN 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TSTM WND GST     IOTA                    30.33N 92.49W
01/10/2008  E60 MPH          ACADIA             LA   LAW ENFORCEMENT

            ESTIMATED WIND GUST TO 60MPH BY IOTA POLICE.

&&

RC

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 12:00 PM CSTSpecial Marine WarningLCH60 min
Jan 10, 12:05 PM CSTSevere Thunderstorm WarningLCHAcadia, Cameron, Jefferson Davis, Vermilion40 min
Jan 10, 1:02 PM CSTSpecial Marine WarningLCH58 min
Jan 10, 1:13 PM CSTSpecial Marine WarningLCH62 min
Jan 10, 2:03 PM CSTSevere Thunderstorm WarningLCHIberia, Vermilion42 min
Jan 10, 2:05 PM CSTSpecial Marine WarningLCH55 min
Jan 10, 2:09 PM CSTTornado WarningLCHIberia, Vermilion36 min
Jan 10, 2:40 PM CSTSpecial Marine WarningLCH65 min
Jan 10, 3:56 PM CSTSpecial Marine WarningLCH64 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.